# SDR SWAA2021082304049

- Difficulty date: August 4, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 32,901 hours, 20,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS803 TO BS816 RBL26 WL158. ; / [01] REMOVED CORROSION ON ACB SUBTHRESHOLD AT BS 803 - BS816 RBL 26 WL 158 IN 5 EA. AREAS MAX DIMENSION OF 2.5'L X 1.5'W X 0.010' DEEP. ORIGINAL THICKNESS .045'; REMAINING THICKNESS .035' FOUND TO BE OUT OF LIMITS IAW  SRM 53-60-15-1A-1  DEPTH GAUGE ATS1225 S/N UNKNOWN 07/2022; [02] VERIFIED; [03] VERIFIED DAMAGE IS OUT OF LIMITS IAW SRM 53-60-15-1A-1; [04] LOCATED; DRILLED AND DEBURRED NEW SUBTHRESHOLD WEB AT AFT CARGO BAY AT BS 803 TO BS 816 ; RBL 26; WL 158 ; IAW SRM 51-40-05-G0-0 AND DGW 146A8340; [05] VERIFIED LOCATING; DRILLING AND DEBURRING OF NEW SUBTHRESHOLD WEB PER SRM AND DWG.; [06] APPLIED CIC TO AFT CARGO BAY SUBTHRESHOLD LOWER WEB AREA PER MM 51-21-91-620-802 ; AND OK TO INSTALL AFT CARGO BAY THRESHOLD WEB; [07] VERIFIED CIC APPLICATION PER AMM 51-21-91-620-802. OK TO INSTALL THRESHOLD WEB; [08] C-20 SEALANT USED MIXED AT 1:15 PM 9/AUG/21 INSTALLED ALL PERMANENT AND TEMPORY FASTENERS WITH IN SQUEEZE OUT TIME PER SOPM 20-50-19; [09] VERIFIED INSTALLATION OF PERMANENT AND TEMPORY FASTENERS SOPM. (STEP 8); [10] FULLY INSTALLED SUBTHRESHOLD WEB IAW SRM-51-40-02; DWG 146A8340 SH28; [11] VERIFIED FULLY INSTALLED SUBTHRESHOLD WEB IAW SRM-51-40-02; DWG 146A8340 SH28.; [12] VERIFIED ALL STEPS COMPLETE.
